# SDR EIA2006110

- Difficulty date: June 29, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 2180-2220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT OF BULK CARGO STA 2180 - 2220 BILGE AREA FOUND .020 OFF LONGITUDINAL STRAPS CRACKED.  CRACKED STRAPS REPAIRED IAW B747 SRM 51-40-03 FIG 4.  REPAIR MATERIAL USED 2024-T3 0.040".
